# SDR AU960755

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pipe
- Part number: 2785004079
- Condition: Chafed Thru
- Location: Lg Wheel/Brake S
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH BRAKE SYSTEM HYDRAULIC PIPE CHAFED THROUGH BY ELEVATOR CONTROL CABLE - LOSS OF HYDRAULIC FLUID - SUSPECT PIPE DAMAGED DURING AIRCRAFT ASSEMBLY CAUSING IT TO COME IN CONTACT WITH THE ELEVATOR CABLE
